# SDR DALA2022121208012

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,279 hours, 27,111 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 CORROSION ON UPPER SKIN BTW STA WBL 80 TO WBL 132 AT AND STRINGER U-13 TO U-14 FRONT SPAR RH WING (RH-AD). CORRECTIVE ACTION: SUMMARY OF NRC00190: UPPER SKIN BTW STA BBL 70.5 TO WSTA 220, REAR SPAR TO S-14 RH WING (RH-AD) WAS REPAIRED PERMANENTLY PER ER/A 603439-14 REV. ORIGINAL SECTION I. (2531684)
